Spectral analysis for a three-dimensional superradiance problem Article

SenGupta, Indranil. (2011). Spectral analysis for a three-dimensional superradiance problem . JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 375(2), 762-776. 10.1016/j.jmaa.2010.10.003

Open Access

cited authors

  • SenGupta, Indranil

sustainable development goals

publication date

  • March 15, 2011

keywords

  • Bessel functions
  • CONVOLUTION INTEGRAL-OPERATORS
  • Continued fractions
  • EMISSION
  • Eigenvalue and eigenvector
  • FOURIER-ANALYSIS
  • Mathematics
  • Mathematics, Applied
  • PHOTON
  • Physical Sciences
  • Quantum mechanics
  • SPHEROIDAL WAVE-FUNCTIONS
  • Science & Technology
  • Singular Sturm-Liouville problem
  • UNCERTAINTY

Digital Object Identifier (DOI)

publisher

  • ACADEMIC PRESS INC ELSEVIER SCIENCE

start page

  • 762

end page

  • 776

volume

  • 375

issue

  • 2